i seem to only post on here to have a moan and groan, sorry!!! At what point do you go to your GP. For the past couple of days I’ve had the horrible intense pain and burning in my back (which had eased after taking the steroids, didn’t go completely but was bearable). Now it’s back again to the intensity that I’m having to put the tens machine on. And my right leg and bum are absolutely burning. I’ve had the burning in left leg for ages but in the right is new, it is so intense. Do I contact GP or hang on til I see Neuro on Monday for the final results of tests (he was checking for Devics). I saw GP last Fri because I didn’t know what to do with myself re pain/burning in back and he told me to take oramorph!! Did up Gapabestin though. hope everyone is OK? Thanks Sarah
I’d wait till Monday if I were you, if you can - and you can probably safely up your gabapentin a bit more too if the new dose isn’t helping (the max dose is 3600mg a day) although don’t step it up too fast because it will cause side effects.
Try getting hold of big ice packs from the chemist. If you have a few, you can keep switching to new, cold ones on the worst patches. That might take the edge off at least. If it doesn’t, try heat. Sounds bizarre, but it can actually work! Playing video games, watching movies, and anything else that might distract your brain is also helpful.
If a high dose of gabapentin isn’t helping then ask to switch to something else. Some people do better on pregabalin for example (and vice versa mind you!).
Thanks Karen, the burning is doing my head in!!! The pain in back is horrible and my ankles are so swollen!!! All I seem to do these days is moaning!!!
Don’t worry about sounding like you’re moaning! You’re really going through it and this is a great place to ask advice and sound off- after all we’re all going through our own MS issues so we understand I hope you have a good day today and you feel better xx
it’s a good idea to keep your gp updated on your symptoms.
my gp was brilliant and really helped me to get my diagnosis.